Tamagawa numbers of diagonal cubic surfaces of higher rank

Yuri Tschinkel, Emmanuel Peyre

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRational points on algebraic varieties
PublisherBirkhauser
Pages275-305
StatePublished - 2001

Publication series

NameProgress in Mathematics
Volume199

Cite this

Tschinkel, Y., & Peyre, E. (2001). Tamagawa numbers of diagonal cubic surfaces of higher rank. In Rational points on algebraic varieties (pp. 275-305). (Progress in Mathematics; Vol. 199). Birkhauser.